MathSciNet Relay Station
MathSciNet bibliographic data
MR587550 53B20 (35A30)
Kalnins, E. G.; Miller, Willard, Jr. Separable coordinates for three-dimensional complex Riemannian spaces. J. Differential Geom. 14 (1979), no. 2, 221–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement